# SDR CA060130003

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 7,942 hours, 2,150 cycles
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3053094CL9
- Condition: Damaged
- Location: Hot Section
- Part time: 1,245 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE BOROSCOPE INSPECTION OF HOT SECTION COMPONENTS REVEALED THAT TWO CT SEGMENTS HAD DROPPED OUT OF PLACE AND CONTACTED CT WHEEL.  THE SEGMENT RETAINING RING P/N 3020139 WAS FOUND OUT OF PLACE AND THE CT BLADES HAD WORN BEYOND LIMITS DUE TO HEAVY TIP RUB.  THE WHEEL WAS REBLADED AND SEGMENTS REPLACED WITH P/N 3035673CL12 AND RETAINING RING P/N 3110741-02, SB1627 AND SB1628 WERE EMBODIED.
